Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Developed rash, very itchy after taking herbalife. Am I allergic to herbalife?

this is my second week taking herbalife . I developed a rash today very itchy. a year and a half ago I got the same kind of rash the doctor said it could be a side effect to a drug. I didn t take any medication , then I thought about it and I had just started taking herbalfe. so i quit taking it. Thought I would try the herbalife again now I just got the rash again. Do you think I could be allergic?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  1031
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear Tina Riley.
Please tell me....Firstly was this herbalife product the exact same one you used on both occasions ,secondly are you allergic to any other medicines, drugs, cosmetics ,foods etc.
Thirdly ,do you or your biological family including parents and grandparents suffer from any ALLERGIC CONDITIONS like ALLERGIC ASTHMA,ALLERGIC RHINNITUS (hayfever),ECZEMA,ATOPIC DERMATITIS,URTICARIA or ALLERGIC CONJUNCTIVITIS. If so then consider this an ALLERGIC REACTION to some of the ingredients in the HERBALIFE product.To be certain then withdraw the product immediately and RECHALLENGE yourself to the SAME product again after 4 to 6 weeks and see what happens. Your doctor can do some usefull but NOT Always accurate tests like EOSINOPHIL BLOOD COUNT, IG E , PHADIATOP or SPECIFIC RAST TESTS but remember a GOOD HISTORY and CLINICAL ASSESSMENT are
most usefull in making a DIAGNOSIS of ALLERGY.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor